Volume 173 Issue 2 – March 2011

All automorphisms of the Calkin algebra are inner

Pages 619-661 by Ilijas Farah | From volume 173-2

Grothendieck rings of basic classical Lie superalgebras

Pages 663-703 by Alexander N. Sergeev, Alexander P. Veselov | From volume 173-2

Stable homology of automorphism groups of free groups

Pages 705-768 by Søren Galatius | From volume 173-2

Random generation of finite and profinite groups and group enumeration

Pages 769-814 by Andrei Jaikin-Zapirain, László Pyber | From volume 173-2

Distribution of periodic torus orbits and Duke’s theorem for cubic fields

Pages 815-885 by Manfred Einsiedler, Elon Lindenstrauss, Philippe Michel, Akshay Venkatesh | From volume 173-2

Asymptotics of characters of symmetric groups related to Stanley character formula

Pages 887-906 by Valentin Féray , Piotr Śniady | From volume 173-2

Hermitian integral geometry

Pages 907-945 by Andreas Bernig, Joseph H. G. Fu | From volume 173-2

Cycle integrals of the $j$-function and mock modular forms

Pages 947-981 by William Duke, Özlem Imamoglu , Á. Tóth | From volume 173-2

Global regularity for some classes of large solutions to the Navier-Stokes equations

Pages 983-1012 by Jean-Yves Chemin, Isabelle Gallagher, Marius Paicu | From volume 173-2

The weak type $(1,1)$ bounds for the maximal function associated to cubes grow to infinity with the dimension

Pages 1013-1023 by J. M. Aldaz | From volume 173-2

Livšic Theorem for matrix cocycles

Pages 1025-1042 by Boris Kalinin | From volume 173-2

Representations of Yang-Mills algebras

Pages 1043-1080 by Estanislao Herscovich, Andrea Solotar | From volume 173-2

Weyl group multiple Dirichlet series, Eisenstein series and crystal bases

Pages 1081-1120 by Ben Brubaker, Daniel Bump, Solomon Friedberg | From volume 173-2

A geometric approach to Conn’s linearization theorem

Pages 1121-1139 by Marius Crainic, Rui Loja Fernandes | From volume 173-2

On the distributional Jacobian of maps from $\mathbb{S}^N$ into $\mathbb{S}^N$ in fractional Sobolev and Hölder spaces

Pages 1141-1183 by Haïm Brezis , Hoai-Minh Nguyen | From volume 173-2